- -

Merotopies associated with quasi-uniformities

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Merotopies associated with quasi-uniformities

Show full item record

Császár, Á. (2000). Merotopies associated with quasi-uniformities. Applied General Topology. 1(1):1-12. doi:10.4995/agt.2000.3020.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81888

Files in this item

Item Metadata

Title: Merotopies associated with quasi-uniformities
Author: Császár, Ákos
Issued date:
[EN] To an arbitrary quasi-uniformity on the set X, a merotopy on X is assigned. There are results concerning the question whether this merotopy is compatible with the topology induced by the quasi-uniformity end whether ...[+]
Subjects: Quasi-uniformity , Merotopy , Semi-symmetric , Transitive
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2000.3020
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2000.3020
Research supported by Hungarian Foundation for Scienti c Research, grant No. T0320
Type: Artículo

This item appears in the following Collection(s)

Show full item record